MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752730
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter address: str.Liviu rebreanu nr.35 bl m15 sc.Block h6: imdrf device code: a0401 captures the reportable event of stent shaft broken.
 
Event or Problem Description
It was reported to boston scientific that a percuflex plus ureteral stent was opened to be used during a laser lithotripsy procedure in the ureter performed on (b)(6) 2024.Prior to procedure, when the device was unpacked, it was noted that the stent had different consistency than usual.The procedure was completed with another percuflex plus ureteral stent.There were no patient complications reported.A photo of the complaint device was provided and showed that the stent shaft was broken.
 
Event or Problem Description
It was reported to boston scientific that a percuflex plus ureteral stent was opened to be used during a laser lithotripsy procedure in the ureter performed on february 15, 2023.Prior to procedure, when the device was unpacked, it was noted that the stent had different consistency than usual.The procedure was completed with another percuflex plus ureteral stent.There were no patient complications reported.A photo of the complaint device was provided and showed that the stent shaft was broken.
 
Additional Manufacturer Narrative
Block e1: initial reporter address: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of stent shaft broken.Block h11: the percuflex plus ureteral stent was not returned; however, two pictures shows that the stent was detached in many parts, the bladder coil was stretched, and each detached part of the stent has evidence of pull until the detachment, moreover, their suture and positioner are not visible.No other problems with the device were noted.The reported event was confirmed.The device meets all manufacturing specifications required and passed all the controls and inspections.No abnormalities were reported during the assembly process.While the investigation was able to verify and confirm the reported problems, due to the lack of sufficient evidence, it is not possible to definitively establish the cause of the reported issue.Therefore, the most probable cause of the reported issue cannot be determined, and the investigation findings do not lead to a clear conclusion.As a result, cause not established is selected as the most probable cause for the complaint.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18861848
Report Number2124215-2024-12847
Device Sequence Number15543754
Product Code FAD
UDI-Device Identifier08714729041207
UDI-Public08714729041207
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model NumberM0061752730
Device Catalogue Number175-273
Device Lot Number0032175718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown